So apparently I've been overdosing on melatonin. I didn't really know this was such a big ordeal. When I had 10mg tablets I was taking like 2 a day, and with 3mg tablets I went 6 a day. After experiencing some light headedness recently, I did some research and found that most people recommend only about 1 3mg tablet for adults. My neurologist said I could take 2-3 tablets because I'm a bit bigger, so I guess that was not meant to apply to the 10mg. The most concerning side affect was increased risk for seizures and for people with type 1 diabetes, both which are in my family's genes. I've also been experiencing very vivid dreams and nightmares lately, usually about events from my past, which are both symptoms/side affects of overdosing.

Obviously, I'll start taking only 1 or 2 3mg tablets a day from now on, but is there something else I should do? I haven't experienced serious effects so far, but I'm not sure if I should take any extra precaution.
AresTheAwesome AresTheAwesome
18-21, M
Aug 22, 2014